# SDR ABXA080036

- Difficulty date: December 27, 2007
- Submitted: February 6, 2008
- Operation: Air carrier
- Aircraft: N787AX
- Make and model: Boeing 767281
- Aircraft serial: 23020
- Aircraft time: 48,855 hours, 38,035 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 114T41023
- Condition: Corroded
- Location: Nr 2 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 SLAT HAD A LARGE CORROSION BULGE ON THE LOWER SURFACE OF LEADING EDGE, NEAR THE INBOARD END.  REMOVED, REPAIRED AND REINSTALLED NR 2 SLAT ON SHOP TRAVELER ST-2279-01 AND PWS15, AND IAW B767 AMM 27-81-02-4.
